# SDR CA010727017

- Difficulty date: July 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 63,352 hours
- Engine: Allsn 501D22
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL170 AFTER DEPARTURE NOTICED NR 2 GEAR BOX OIL PRESSURE FLICKERING. OIL PRESSURE WAS STILL IN THE GREEN RANGE AND THE POWER SECTION OIL PRESSURE WAS NORMAL. ENGINE SHUT DOWN AND AIRCRAFT DIVERTED INTO YYZ.
